Sciton Erbium - MicroLaser Peel Post-treatment Care?

Hello, I have some acne scarring on my right cheek. My dermatologist has recommended a microlaser peel following by profractional in the same treatment using the sciton erbium laser. Are these safe to get in the summer or should I wait until winter to completely avoid prolonged sun exposure? What will the recovery period be like? Thanks!

Doctor Answers (3)

Hello

+1

 

 

In our office we have a few different options for acne scar suffers. You have a few different options every practice is different so you have to do your homework on who has what you are looking for. VIpeel is good but you might need a few done to get the results you want. Also DOT laser and micro laser peels. You should inform yourself on what would give you the results you are looking for. Read about it on our website.

 


San Diego Plastic Surgeon
4.5 out of 5 stars 7 reviews

Laser resurfacing for acne scarring in the summer

+1

Most people would say that having laser resurfacing in the summer is more likely to lead to hyperpigmentation. I have done lasers all year around and even in the winter months hyperpigmentation is possible. I treated my uncle during the hot months in July and he is a post man working in Los Angeles. He had mild hyperpigmentation that did not last. But in general you are more likely to hyperpigmentation in the summer months. But it is not a complete contraindication to have laser resurfacing in t

Philip Young, MD
Bellevue Facial Plastic Surgeon
3.5 out of 5 stars 29 reviews

Erbium for acne scarring

+1

Erbium is sometimes a good way to go for acned scarring to plane down areas that are raised.  As for post-care, you should ask your surgeon.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 15 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.